# SDR AALA2018080869015

- Difficulty date: August 3, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 57,723 hours, 21,699 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulted
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK PUMP NR 2 FAULTED.  REPLACED THE PRESSURE SWITCH 40QA IAW AMM 28-21-15. OPS CHECKED GOOD.
